# SDR SIMA2019100271006

- Difficulty date: July 31, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 36,495 hours, 31,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524789003
- Condition: Cracked
- Location: Fr 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 IS CRACKED AT CARGO DOOR SILL ATTACH HOLES.  REPAIRED FRAME 66 IAW ERS EM-53MR-3872
